# SDR IPXA09M54867

- Difficulty date: February 14, 2009
- Submitted: March 2, 2009
- Operation: Air carrier
- Aircraft: N274UP
- Make and model: Doug MD-11F
- Aircraft serial: 48575
- Aircraft time: 48,540 hours, 7,872 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Misrepaired
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C REPAIR SURVEY SEQ W3-003, LT WING, DROOPED L/E, SKIN HAS AN EXTERNAL DOUBLER, .072 INCH THICK, WITH A CRACK AND .25 INCH STOP DRILL UNDERNEATH.  NO SPECIFIC REPAIR IN SRM AND NOT IAW 57-00-0 FIG 8, CALLS FOR SAME GAUGE DOUBLER AND CUTOUT/TRIMOUT IN LIEU OF STOPDRILL.  REMOVED DOUBLER, REMOVED DAMAGE, FABRICATED AND INSTALLED REPAIR DOUBLER AND FILLER PER EO MD11-5740-32411-A.
